# SDR MASA200601651

- Difficulty date: June 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N646BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- Aircraft time: 13,434 hours, 11,595 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH HNL - SPOILER WARNING INTERMITTENTLY.  MX RESET SYSTEM.  OP'S CHECK GOOD.
